Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in the ankles and feet after taking Tradjenta?

I was recently prescribed Tradjenta. I immediately had swelling in my feet, ankles and lower legs. I stopped after 3 pills. Foot swelling has gone down but some ankle swelling remains. Also, my shins are red. My doctor was supposed to see me today but the office closed early due to bad weather. How concerned should I be?
Fri, 6 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Tragenta is most of the times a safe drug, and little adverse effect.
However uncommonly angioeidma and allergic reaction had been reported with it , and that is what probably happened to you. What you need to do is to stop the drug which you have already very rightly done, mostly nothing would be needed more. This would all settle with time.
Discuss latter with your doctor and better avoided this drug .

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a frequent urge to take a deep breath. Sometimes, maybe one in five or six attempts to satisfy the urge works but the urge starts all over...